Journal of Symbolic Logic

Some Characterization Theorems for Infinitary Universal Horn Logic Without Equality

Pilar Dellunde and Ramon Jansana

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1242-1260.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745133

Mathematical Reviews number (MathSciNet)
MR1456105

Zentralblatt MATH identifier
0871.03029

JSTOR
links.jstor.org

Citation

Dellunde, Pilar; Jansana, Ramon. Some Characterization Theorems for Infinitary Universal Horn Logic Without Equality. J. Symbolic Logic 61 (1996), no. 4, 1242--1260. https://projecteuclid.org/euclid.jsl/1183745133


Export citation